# SDR DALA2018062084072

- Difficulty date: June 16, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 61,919 hours, 22,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE WAS EMPTY.  INSTALLED A SERVICEABLE ASSIST BOTTLE IAW WORK CARD 2566-9202-02.
